Follow
Marston Conder
Marston Conder
Distinguished Professor of Mathematics, University of Auckland
Verified email at auckland.ac.nz - Homepage
Title
Cited by
Cited by
Year
Trivalent symmetric graphs on up to 768 vertices
M Conder, P Dobcsányi
Journal of Combinatorial Mathematics and Combinatorial Computing 40, 41-64, 2002
2212002
Generators for alternating and symmetric groups
MDE Conder
Journal of the London Mathematical Society 2 (1), 75-86, 1980
2141980
Determination of all regular maps of small genus
M Conder, P Dobcsányi
Journal of Combinatorial Theory, Series B 81 (2), 224-242, 2001
1962001
Hurwitz groups: a brief survey
M Conder
1851990
A census of semisymmetric cubic graphs on up to 768 vertices
M Conder, A Malnič, D Marušič, P Potočnik
Journal of Algebraic Combinatorics 23, 255-294, 2006
1132006
Regular maps and hypermaps of Euler characteristic− 1 to− 200
MDE Conder
Journal of Combinatorial Theory, Series B 99 (2), 455-459, 2009
1042009
More on generators for alternating and symmetric groups
MDE Conder
The Quarterly Journal of Mathematics 32 (2), 137-163, 1981
1021981
Automorphism groups of symmetric graphs of valency 3
M Conder, P Lorimer
Journal of Combinatorial Theory, Series B 47 (1), 60-72, 1989
1001989
The symmetric genus of sporadic groups
MDE Conder, RA Wilson, AJ Woldar
Proceedings of the American Mathematical Society 116 (3), 653-663, 1992
951992
A classification of 2-arc-transitive circulants
B Alspach, MDE Conder, D Marušič, MY Xu
Journal of Algebraic Combinatorics 5, 83-86, 1996
841996
Some results on quotients of triangle groups
MDE Conder
Bulletin of the Australian Mathematical Society 30 (1), 73-90, 1984
781984
Determining Fuchsian groups by their finite quotients
MR Bridson, MDE Conder, AW Reid
Israel Journal of Mathematics 214 (1), 1-41, 2016
622016
The genus of compact Riemann surfaces with maximal automorphism group
M Conder
Journal of Algebra 108 (1), 204-247, 1987
611987
Remarks on path-transitivity in finite graphs
MDE Conder, CE Praeger
European Journal of Combinatorics 17 (4), 371-378, 1996
601996
On isomorphisms of finite Cayley graphs
CH Li, M Conder
European Journal of Combinatorics 19, 911-919, 1998
561998
On extendability of group actions on compact Riemann surfaces
E Bujalance, F Cirre, M Conder
Transactions of the American Mathematical Society 355 (4), 1537-1557, 2003
532003
Hexagon‐free subgraphs of hypercubes
M Conder
Journal of Graph Theory 17 (4), 477-479, 1993
521993
Regular Cayley maps for finite abelian groups
M Conder, R Jajcay, T Tucker
Journal of Algebraic Combinatorics 25, 259-283, 2007
512007
Three-relator quotients of the modular group
M Conder
The Quarterly Journal of Mathematics 38 (4), 427-447, 1987
501987
Regular t-balanced Cayley maps
M Conder, R Jajcay, T Tucker
Journal of Combinatorial Theory, Series B 97 (3), 453-473, 2007
492007
The system can't perform the operation now. Try again later.
Articles 1–20